Translator Disclaimer
October 2015 Involutions on a compact 4-symmetric space of exceptional type
Hiroyuki Kurihara, Koji Tojo
Osaka J. Math. 52(4): 1101-1125 (October 2015).

Abstract

Let $(G/H, \sigma)$ be a compact $4$-symmetric space of inner and exceptional type. Suppose that the dimension of the center of $H$ is one and $H$ is not a centralizer of a toral subgroup of $G$. In this paper we shall classify the involution $\tau$ of $G$ satisfying $\tau \circ \sigma = \sigma \circ \tau$.

Citation

Download Citation

Hiroyuki Kurihara. Koji Tojo. "Involutions on a compact 4-symmetric space of exceptional type." Osaka J. Math. 52 (4) 1101 - 1125, October 2015.

Information

Published: October 2015
First available in Project Euclid: 18 November 2015

zbMATH: 1335.53066
MathSciNet: MR3426631

Subjects:
Primary: 53C30
Secondary: 17B20, 53C35

Rights: Copyright © 2015 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.52 • No. 4 • October 2015
Back to Top